# SDR TRAX200601026

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 17,796 hours, 14,654 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS STEERING INOP ON APPROACH TO ICT.  FLT 4804 DEL 240 MINS.  EMERGENCY EQUIP REQUESTED ON STANDBY AS A PRECAUTION.
